What can I use for skin painful boils?
- 21 Sep 2011 by ebonydstressed
I have been getting infected painful boils on my inner thighs for as long as i can remember. Most times there is one/two on each leg, i have even begun geting them under my arms. They smell awful when they burst and are becoming very embarassing. Any suggestions?
Please help, the scars left by these boils are preventing me from enjoying my sex life with my husband and exposing my body to others even my family and 8yr old daughter has rarley seen me in shorts or underwear...
22 Sep 2011
Have you seen a dermatologist? these sound like they could be ingrown hairs. The dermatologist can recommend something to keep the area exfoliated and prevent ingrown hairs. If you are shaving the areas then stop until you consult the dermatologist. Shaving can aggravate ingrown hairs.
22 Sep 2011
It sounds like a staph infection. You may need an antibiotic to clear it up.
Please see your doc as soon as possible.
Best wishes to you!!
22 Sep 2011
Sounds like a staph infection to me too. Von
6 Oct 2011
Hey..just wondering if your feeling better..got any relief from ur boils... My husband had 2 in the last yr and half..started getting them soon after having tonsils removed..he had staph... have u been checked for staph... Hoping ur feeling better..C50
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ever since I had my cervical fusion & lumbar fusion surgery I have had the WORST skin problems. I would describe them as deep boils to infected ...
1 answer • 20 Sep 2011
About a year ago i went to the doctor because of painful, warm pus filled boils on my triceps. The doctor tested me and it came back positive for ...
5 answers • 28 Sep 2012
I've lived with boils on my skin for a long time. I took bactrim for preventive measures for a couple years. I came off of it a year ago simply ...
1 answer • 21 May 2013
... with sulfa and I still have painful infection? i have a skin infection in my armpits that has red painful boils. have seen dermatologist to no ...
3 answers • 15 Aug 2013
I have been taking Naproxen tablets 500mg for a few days. I have got 2 boils in my groin area, they are very red and sore. I find walking and sitting ...
2 answers • 14 May 2014